# SDR UIEA2024092100912

- Difficulty date: September 21, 2024
- Submitted: September 23, 2024
- Operation: Air carrier
- Aircraft: N5153A
- Make and model: Boeing 737-83N
- Aircraft serial: 32884
- Aircraft time: 25,072 hours, 31,773 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTING INOP( R/R DOOR EMERGENCY LIGHT BATTERY SUPPLY IAW AMM 33-51-06. OPS CHECK GOOD. NO FURTHER DEFECTS )
